×

Qualitative properties of solutions of second-order linear ODE with impulses. (English) Zbl 1061.34022

Summary: This paper studies the oscillation and nonoscillation of solutions of second-order linear ordinary differential equations with impulses. Our results show that the oscillatory behavior of all solutions of differential equations without impulses can be inherited by impulsive differential equations under certain impulsive perturbations. It is also seen that the oscillatory properties of all solutions of impulsive differential equations may be caused by the impulsive perturbations though the corresponding differential equations without impulses admits a nonoscillatory solution.

MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A37 Ordinary differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Lakshmikantham, V.; Bainov, D.D.; Simieonov, P.S., Theory of impulsive differential equations, (1989), World Scientific New York
[2] Hille, E., Non-oscillation theorems, Trans. amer. math. soc., 64, 234-252, (1948) · Zbl 0031.35402
[3] Leighton, W., On self-adjoint differential equations of second order, J. London math. soc., 27, 37-47, (1952) · Zbl 0048.06503
[4] Moore, R.A., The behavior of solutions of a linear differential equation of second order, Pacific J. math., 5, 125-145, (1955) · Zbl 0064.08401
[5] Buther, G.J., Integral averages and the oscillation of second order ordinary differential equations, SIAM J. math. anal., 11, 190-200, (1980) · Zbl 0424.34033
[6] Swanson, G.A., Comparison and oscillation theory of linear differential equations, (1968), Academic Press Singapore · Zbl 0191.09904
[7] Tang, X.H.; Shen, J.H., Oscillation and existence of positive solutions in a class of higher order neutral equations, J. math. anal. appl., 213, 662-680, (1997) · Zbl 0892.34070
[8] Shen, J.H.; Stavroulakis, I.P.; Tang, X.H., Hille type oscillation and nonoscillation criteria for neutral equations with positive and negative coefficients, Studies of the university of zilina, mathematical series, 14, 45-59, (2001) · Zbl 1051.34053
[9] Chen, Y.S.; Feng, W.Z., Oscillations of second order nonlinear ODE with impulses, J. math. anal. appl., 210, 150-169, (1997) · Zbl 0877.34014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.